# SDR DALA2022072605131

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 82,964 hours, 10,979 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 #1 ENG O/B THR/REV HAS FIRE COATING REPAIR THAT HAS COME OFF. CORRECTIVE ACTION: REPAIRED PER A330 AMM 78-32-00. (2336272)
